Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/62237
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Constructing quantum games from symmetric non-factorizable joint probabilities
Author: Chappell, J.
Iqbal, A.
Abbott, D.
Citation: Physics Letters A, 2010; 374(40):4104-4111
Publisher: Elsevier Science BV
Issue Date: 2010
ISSN: 0375-9601
Statement of
Responsibility: 
James M. Chappell, Azhar Iqbal and Derek Abbott
Keywords: Quantum games; Joint probability; Quantum probability; Nash equilibrium; Non-factorizability; Symmetric games
Rights: Copyright 2010 Elsevier B.V. All rights reserved.
RMID: 0020100856
DOI: 10.1016/j.physleta.2010.08.024
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/505705/description#description
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.